# SDR CA991116024

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2701 · Control Column Section
- Part: Arm
- Part number: 55655026
- Condition: Cracked
- Location: Bobweight
- Part time: 2,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE CONTROL COLUMN BOBWEIGHT SUPPORT ARM WAS FOUND CRACKED.  INSPECTION CARRIED OUT PER COMPANY CAMPAIGN NOTICE ISSUED IN RESPECT OF 3 PREVIOUS OCCURRENCES.
